Qichun WANG


The Covering Radius of the Reed-Muller Code R(3, 7) in R(5, 7) Is 20
Gui LI Qichun WANG Shi SHU 
Publication:   
Publication Date: 2019/03/01
Vol. E102-A  No. 3  pp. 594-597
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
covering radiusReed-Muller codesthird-order nonlinearityBoolean function
 Summary | Full Text:PDF

A Note on Minimum Hamming Weights of Correlation-Immune Boolean Functions
Qichun WANG Yanjun LI 
Publication:   
Publication Date: 2019/02/01
Vol. E102-A  No. 2  pp. 464-466
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionscorrelation-immuneminimum-weight
 Summary | Full Text:PDF

More New Classes of Differentially 4-Uniform Permutations with Good Cryptographic Properties
Jie PENG Chik How TAN Qichun WANG Jianhua GAO Haibin KAN 
Publication:   
Publication Date: 2018/06/01
Vol. E101-A  No. 6  pp. 945-952
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
permutation polynomialdifferentially 4-uniformalgebraic degreenonlinearityCCZ-equivalence
 Summary | Full Text:PDF

A Note on the Construction of Differentially Uniform Permutations Using Extension Fields
Qichun WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/11/01
Vol. E95-A  No. 11  pp. 2080-2083
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
block ciphersvectorial Boolean functionsextension fields
 Summary | Full Text:PDF

A Constructive Method of Algebraic Attack with Less Keystream Bits
Xiaoyan ZHANG Qichun WANG Bin WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/10/01
Vol. E94-A  No. 10  pp. 2059-2062
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
algebraic attackprimitive polynomiallinearizationmultivariate equations
 Summary | Full Text:PDF

New Balanced Boolean Functions with Good Cryptographic Properties
Qichun WANG Xiangyang XUE Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/10/01
Vol. E92-A  No. 10  pp. 2633-2637
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic immunitynonlinearity
 Summary | Full Text:PDF